Publication:
Multipoint Padé-type approximants. Exact rate of convergence

Loading...
Thumbnail Image
Identifiers
ISSN: 0176-4276 (Print)
ISSN: 1432-0940 (Online)
Publication date
1998-10
Defense date
Advisors
Tutors
Journal Title
Journal ISSN
Volume Title
Publisher
Springer
Impact
Google Scholar
Export
Research Projects
Organizational Units
Journal Issue
Abstract
We study the rate with which sequences of interpolating rational functions, whose poles are partially fixed, approximate Markov-type analytic functions. Applications to interpolating quadratures are given.
Description
14 pages, no figures.-- MSC1991 codes: Primary 41A21, 41A25; Secondary 30E10, 42C05.
MR#: MR1606915 (99i:41016)
Zbl#: Zbl 0896.41010
Keywords
Padé-type approximation, Multipoint approximation, Rate of Convergence, Quadratures
Bibliographic citation
Constructive Approximation, 1998, vol. 14, n. 2, p. 259-272